# SDR MWEA00266

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591141917
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON 16 AND 17 HAVE A MISDRILLED HOLE AT STATION 737.  FABRICATED AND INSTALLED NEW LONGERON.
